# SDR IPXA2025101684764

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 64,003 hours, 9,958 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Bypassing
- Location: Override
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE, 2-3.C/W WITH QRH, NO FUEL LEAK SUSPECTED, BALANCED FUEL. MAIN TANK 2 IS CONSISTENTLY LOWER THAN MAIN TANK 3 CMC MSG 28798. VERIFIED DEFUEL VALVE POSITION PER IFIM 28-22 TASK 925. PRESSURIZED FUEL MANIFOLD. FOUND FUEL FLOW RATE IS 400LBS LESS USING OVERRIDE PUMP 3 AFT THAN OVERRIDE PUMP 3 FWD. SUSPECT OVERRIDE PUMP 3 AFT BYPASSING FUEL.
